MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG IN-SITU PLATE CUTTER, UPPERFACE/MIDFACE; INSTRUMENT

STRYKER LEIBINGER FREIBURG IN-SITU PLATE CUTTER, UPPERFACE/MIDFACE; INSTRUMENT
Model Number 62-18330
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported by a company representative that the plate cutters have chips on both tips and along the cutting edge.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation shows that the product subject to the complaint had reached its life time at the event date of the reported incident.The relevant quality documents indicate that the product was manufactured according to specifications and was accepted into stock without any discrepancies.There is no indication for a quality issue with the article in question, nor is there any indication for a deviation from the defined quality specifications within development or manufacturing.No indications for unusual or unexpected circumstances could be identified, either.Moreover, it is to be concluded that the reported incident originated from a common case of wear and tear resulting from aging as it is to be expected with mechanical medical devices subject to reprocessing after reaching their life time, not making any further action necessary.This complaint will be considered in statistical analyses at frequent intervals.

Brand Name
IN-SITU PLATE CUTTER, UPPERFACE/MIDFACE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
DE  D-79111
MDR Report Key9634102
Report Number0008010177-2020-00008
Device Sequence Number14183408
Product Code LXH
UDI-Device Identifier04546540366719
UDI-Public04546540366719
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number62-18330
Device Catalogue Number62-18330
Device Lot NumberZ2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1